# SDR HNAA2018052500103

- Difficulty date: May 4, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 42,702 hours, 39,169 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Distribution Box
- Condition: Hot
- Stage of operation: IN
- How discovered: 9
- Nature of condition: M, B
- Precautionary procedure: K

## Discrepancy

DURING A HIGH POWER RUN, THE ODOR OF SOMETHING BURNING IN THE COCKPIT.  LEFT DISTRIBUTION BOX HOT TO THE TOUCH.  RAN UP AIRCRAFT AT HIGH POWER AND INSPECTED THE LT AND RT RELAY SUPPORT PANELS AND DISTRIBUTION BOXES. PERFORMED A VISUAL INSPECTION OF AREAS. NO DEFECTS NOTED. OK FOR SERVICE.
